# SDR DALA2024120211360

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,935 hours, 25,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 MERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:609. CORRECTIVE ACTION: RESECURRED SIGN OK FOR SVC. (0683443)
